# SDR FDEA201501070049

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 47,824 hours, 15,265 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9791464
- Part serial: 464
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DEPARTED WITH MEL 36-11-06-1A, NR 1 BLEED AIR VLV INOPERATIVE.  DURING CLIMB OUT, WE DEVELOPED A NR 2 HP BLEED FAULT.  FOLLOWED ECAM & QRH PROCEDURES.  PROCEDURES LED US TO DUAL BLEED FAILURE CHECKLIST & WE COMPLIED.  R & R NR 2 ENG HP BLEED VLV IAW MM 36-11-12-04-02.  RAN ENG IAW JRH.  OPERATIONS & LEAK CHECKED GOOD IAW MM 36-11-12-04-02.
